# SDR IPXA2020112162618

- Difficulty date: November 6, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: NRC6043501
- Part serial: 48605
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING INBOARD AILERON ACTUATOR MOUNT FITTING INBOARD LUG ANTI-ROTATION TAB IS DAMAGED.  REPAIRED DAMAGED LT WING INBOARD AILERON ACTUATOR MOUNT FITTING INBOARD LUG ANTI-ROTATION TAB, IAW VT-SAA EA 011-5751-01-A8719 REV IR AND UPS EO MD11-5750-78561-A. (MINOR)
